# SDR SWAA2022122072707

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB INTERNAL SURFACE RIB 5 HSS 129.50 STIFFENER 2 CRACKED.  CUT AND REMOVED DAMAGE FROM THE VERTICAL STIFFENER PER REF. SRM 55-10-09-2R-4.   LOCATED AND DRILLED REPAIR PARTS AND RIB PER REF SRM 51-40-05-0G-0,  INSTALLED REPAIR PARTS WITH BMS 5-95 SEALANT BETWEEN MATING SURFACES PER REFERENCE SRM 51-40-02-0G-0 AND SRM 51-20-05-0G-0.  CUT AND REMOVED DAMAGE FROM THE VERTICAL STIFFENER IAW SRM 55-10-09-2R-4. LOCATED AND DRILLED REPAIR AND RIB IAW SRM 51-40-05-0G-0.  TREATED AND PRIME REPAIR  AND RIB IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804,  INSTALLED REPAIR IAW SRM 51-40-02-0G-0 & SRM 51-20-05-0G-0.
